| Model Number |
10604 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the tortuous proximal right coronary artery.A 2.50 x 24 synergy drug-eluting stent was advanced but failed to cross the lesion.However, when the device was removed, it was noticed that the stent struts were damaged.No further information available.